# SDR QXEA200800202

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cradle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT SIDE OUTBOARD FORWARD SPAR WING ATTACH BOLT BARREL NUT CRADLE AT YW42 IS CRACKED ON AFT SIDE.  REMOVED RIGHT FORWARD OUTBOARD BOLT, NUT AND WASHERS AND INSTALLED SERVICEABLE HARDWARE FROM STOCK, REF TASK CARD SB84-57-19/B.
